HOME | Career | Contact us
 
 
Products
 
Medical Practitioners > Respiratory Diseases > Maxtra P Syrup
Maxtra P Syrup
Composition: Each 5ml contains: Paracetamol IP 125mg, Phenylephrine Hydrochloride IP 5mg, Chlorpheniramine Maleate IP 1mg.

Indications: Rhinorrhea, congestion, common cold with fever.

Adverse events: Usually mild drowsiness, anticholinergic effects, GI upset, dizziness, anxiety, insomnia, rarely thickening of bronchial secretions, hypotension, excitability in children, respiratory depression or difficulty, palpitations.

Contraindications: Glaucoma. GI or GU obstruction, asthma or lower respiratory disorders, within 14 days of MAOIs, Neonates, Premature infants, Nursing mothers.


Precautions: Used with caution in patients with cardiovascular or thyroid disease, increased intraocular pressure, diabetes, seizure disorders, history of bronchospasm, Aspirin allergy.

Dosage and administration: <2yrs: individualize. 2–6yrs: 2.5–5mL. >6yrs: 5–10mL.every 12 hours. (For detailed information please write to Zuventus Healthcare Limited, 5119, 5th floor, D-Wing, Oberoi Garden Estates, Chandivali, Andheri (E), Mumbai 400 072 or email to medico@zuventus.com).


 
 
Back
 
© 2013. All Rights Reserved. Zuventus HealthCare Ltd.